MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-47-2015
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by legal, approximately 1.5 years post op the left initial tka, this 57 y/o female patient was revised.There was no gross looseness of either component.The polyethylene showed evidence of mild wear.Revised to exactech devices.Patient was transferred to the recovery room in stable condition.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): serial #: (b)(4), category #: 02-020-14-0220 - truliant cr por fem cr por left sz 2, serial #: (b)(4), category #: 200-02-32 - three peg patella 32mm, serial #: (b)(4), category #: 02-022-55-2020 - truliant por tib tray size 2f/2t, serial #: (b)(4), category #: 521-78-23 - threaded pin size 2.3 collared 2pk.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, component code, type of investigation, investigation findings, investigation conclusions.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.

Brand Name
TRULIANT TIB IMP CR INS STD SZ 2, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16723224
Report Number1038671-2023-00650
Device Sequence Number7967579
Product Code JWH
UDI-Device Identifier10885862306302
UDI-Public10885862306302
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2025
Device Catalogue Number02-022-47-2015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age57 YR
Patient SexFemale